The approximation by spline functions of the solution of a singularly perturbed bilocal problem

Authors

  • C. Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
  • A. C. Mureșan Cluj-Napoca, Romania
  • R. Mustăţa Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Published

1998-08-01

How to Cite

Mustăţa, C., Mureșan, A. C., & Mustăţa, R. (1998). The approximation by spline functions of the solution of a singularly perturbed bilocal problem. Rev. Anal. Numér. ThéOr. Approx., 27(2), 297-308. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1998-vol27-no2-art10

Issue

Section

Articles